English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modular forms of orthogonal type and Jacobi theta-series

MPS-Authors
/persons/resource/persons235094

Cléry,  Fabien
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235119

Gritsenko,  Valery
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Clery_modular forms_oa_2013.pdf
(Any fulltext), 391KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cléry, F., & Gritsenko, V. (2013). Modular forms of orthogonal type and Jacobi theta-series. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 83(2), 187-217. doi:10.1007/s12188-013-0080-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1A8D-1
Abstract
There is no abstract available